`a`
Table of Contents:
Author(s): Amadeu Delshams, Vassili Gelfreich, Angel Jorba and Tere M. Seara
(225.8K)
Pages : 1 - 10
Title:

Lower and upper bounds for the splitting of separatrices of the pendulum under a fast quasiperiodic forcing

(117.3K)
Author(s): John Kieffer and En-hui Yang
(182.6K)
Pages : 11 - 16
Title:

Ergodic behavior of graph entropy

(98.2K)
Author(s): Janos Kollar
(232.6K)
Pages : 17 - 27
Title:

Polynomials with integral coefficients, equivalent to a given polynomial

(131.6K)
Author(s): Randall Dougherty and Thomas Jech
(205.1K)
Pages : 28 - 37
Title:

Left-distributive embedding algebras

(100.9K)
Author(s): Igor E. Pritsker and Richard S. Varga
(195.1K)
Pages : 38 - 44
Title:

Weighted polynomial approximation in the complex plane

(120.2K)
Author(s): Qi S. Zhang
(197.0K)
Pages : 45 - 51
Title:

Nonlinear parabolic problems on manifolds, and a nonexistence result for the noncompact Yamabe problem

(119.2K)
Author(s): Daniel Guan
(108.7K)
Pages : 52 - 54
Title:

Classification of compact homogeneous spaces with invariant symplectic structures

(88.2K)
Author(s): K. H. Kim, F. W. Roush and J. B. Wagoner
(188.3K)
Pages : 55 - 62
Title:

Inert actions on periodic points

(112.3K)
Author(s): C*-actions on C^3 are linearizable
(215.8K)
Pages : 63 - 71
Title:

S. Kaliman, M. Koras, L. Makar-Limanov and P. Russell

(126.6K)
Author(s): Joyce R. McLaughlin and Arturo Portnoy
(167.2K)
Pages : 72 - 77
Title:

Perturbation expansions for eigenvalues and eigenvectors for a rectangular membrane subject to a restorative force

(78.2K)
Author(s): Shalosh B. Ekhad and Doron Zeilberger
(156.0K)
Pages : 78 - 82
Title:

Proof of Conway's lost cosmological theorem

(113.3K)
Author(s): Guozhen Lu and Juncheng Wei
(197.4K)
Pages : 83 - 89
Title:

On positive entire solutions to the Yamabe-type problem on the Heisenberg and stratified groups

(126.3K)
Author(s): Daniel Guan
(116.4K)
Pages : 90 - 92
Title:

Classification of compact complex homogeneous spaces with invariant volumes

(93.3K)
Author(s): Boris Hasselblatt and Amie Wilkinson
(201.0K)
Pages : 93 - 98
Title:

Prevalence of non-Lipschitz Anosov foliations

(129.0K)
Author(s): J.-M. Deshouillers, G. Effinger, H. te Riele and D. Zinoviev
(175.3K)
Pages : 99 - 104
Title:

A complete Vinogradov 3-primes theorem under the Riemann hypothesis

(109.1K)
Author(s): K. H. Kim and F. W. Roush
(149.8K)
Pages : 105 - 109
Title:

The Williams conjecture is false for irreducible subshifts

(103.9K)
Author(s): Oliver Knill
(153.2K)
Pages : 110 - 113
Title:

A deterministic displacement theorem for Poisson processes

(106.1K)
Author(s): Luis Barreira and Jorg Schmeling
(179.7K)
Pages : 114 - 118
Title:

Invariant sets with zero measure and full Hausdorff dimension

(131.0K)
Author(s): Dmitry Tamarkin
(119.7K)
Pages : 119 - 120
Title:

Quantization of Poisson structures on R^2

(95.7K)
Author(s): Tzong-Yow Lee and Fred Torcaso
(164.9K)
Pages : 121 - 125
Title:

Wave propagation in a lattice KPP equation in random media

(108.2K)
Author(s): Michael C. Sullivan
(152.8K)
Pages : 126 - 130
Title:

Invariants of twist-wise flow equivalence

(102.9K)
Author(s): Nigel Higson and Gennadi Kasparov
(252.3K)
Pages : 131 - 142
Title:

Operator K-theory for groups which act properly and isometrically on Hilbert space

(128.2K)